PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1993 | 104 | 3 | 279-284
Tytuł artykułu

On supportless absorbing convex subsets in normed spaces

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
It is proved that a separable normed space contains a closed bounded convex symmetric absorbing supportless subset if and only if this space may be covered (in its completion) by the range of a nonisomorphic operator.
Słowa kluczowe
Czasopismo
Rocznik
Tom
104
Numer
3
Strony
279-284
Opis fizyczny
Daty
wydano
1993
otrzymano
1992-05-13
Twórcy
autor
  • Kharkov Institute of Railway Engineering, Feuerbach SQ., 7, 310050 Kharkov, Ukraine
Bibliografia
  • [1] E. Bishop and R. R. Phelps, A proof that every Banach space is subreflexive, Bull. Amer. Math. Soc. 67 (1961), 97-98.
  • [2] J. M. Borwein and D. W. Tingley, On supportless convex sets, Proc. Amer. Math. Soc. 94 (1985), 471-476.
  • [3] V. Klee, Extremal structure of convex sets. II, Math. Z. 69 (1958), 90-104.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv104i3p279bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.